# SDR SWIA200312223

- Difficulty date: July 29, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 25,108 hours, 21,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLOOR TRACK INOP AT AISLE 2.  REMOVED AND REPLACED EMERGENCY LIGHT FLOOR TRACK STRIP AT AISLE 2 PER AMM 33-51-01.  OPS CHECKS GOOD.
